MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE STENT GRAFT
Model Number EV07562CD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 09/2022).
 
Event or Problem Description
It was reported that during stent placement procedure, the stent allegedly dislodged off the balloon within the sheath.It was further reported that the sheath and stent was removed.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one valeo balloon expandable biliary stent and an unknown 9f sheath in multiple segments were returned for evaluation.During visual inspection noted that the expandable stent was returned entangled with the springs of the sheath.No anomalies noted to the balloon.Functional testing was unable to be performed due to the condition of the device.Therefore, the investigation is confirmed for the dislodgement of the stent.The definitive root cause for the reported dislodgement issue of the stent could not be determined based upon available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 09/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VALEO BALLOON EXPANDABLE STENT GRAFT
Common Device Name
BALLOON EXPANDABLE STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10981447
Report Number2020394-2020-20788
Device Sequence Number3299231
Product Code FGE
UDI-Device Identifier00801741000782
UDI-Public(01)00801741000782
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEV07562CD
Device Catalogue NumberEV07562CD
Device Lot NumberGFEV1882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight81